# SDR DALA2019120297002

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 122,453 hours, 17,369 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Elbow
- Condition: Leaking
- Location: Oxygen Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 183 - DIV - DIVERTED TO DTW DUE CREW REPORT OF CREW O2 PRESSURE DROPPED TO ZERO AFTER 2.5 HOURS OF FLIGHT. CORRECTIVE ACTION: FOUND SLOW LEAK AT ELBOW ON MASK SUPPLY LINE IN CAPTAIN'S O2 BOX. TIGHTENED LINE. NO LEAKS NOTED. REPLACED O2 BOTTLE. NO-GO ODI PROCEDURE COMPLIED WITH. LP 6652772
